Journal of Symbolic Logic

Review: Allen Hazen, Predicative Logics

G. Kreisel

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 3 (1989), 1092-1094.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743045

JSTOR
links.jstor.org

Citation

Kreisel, G. Review: Allen Hazen, Predicative Logics. J. Symbolic Logic 54 (1989), no. 3, 1092--1094. https://projecteuclid.org/euclid.jsl/1183743045


Export citation